BibTeX record: journals/jct/Diestel90b

download as .bib file

@article{DBLP:journals/jct/Diestel90b,
  author    = {Reinhard Diestel},
  title     = {Simplicial tree-decompositions of infinite graphs, {I}},
  journal   = {J. Comb. Theory, Ser. {B}},
  year      = {1990},
  volume    = {48},
  number    = {2},
  pages     = {197--215},
  url       = {http://dx.doi.org/10.1016/0095-8956(90)90118-J},
  doi       = {10.1016/0095-8956(90)90118-J},
  timestamp = {Thu, 18 Sep 2014 06:03:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jct/Diestel90b},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}